# SDR AWXA960192

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDUED C-11 MAINTENANCE CHECK, FOUND CORROSION ON LT AFT DOOR SILL STA 950, LBL 50.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-70-11.  (X)
